MAUDE Adverse Event Report: ARTHREX, INC. AVL 6MM CAN. CENTRAL DRILL, MODULAR; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. AVL 6MM CAN. CENTRAL DRILL, MODULAR; POWERED SURG ORTHOPEDIC INSTR
Model Number AVL 6MM CAN. CENTRAL DRILL, MODULAR
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-9216ag central drill's pin came out with the drill, appears almost fused together.The issue occurred during a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is wear and tear on the device due to repetitive use or reprocessing.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
AVL 6MM CAN. CENTRAL DRILL, MODULAR
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23826621
Report Number1220246-2025-05648
Device Sequence Number5093774
Product Code HWE
UDI-Device Identifier00888867350427
UDI-Public(01)00888867350427(11)230811(10)022331
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVL 6MM CAN. CENTRAL DRILL, MODULAR
Device Catalogue NumberAR-9216AG
Device Lot Number022331
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown